Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

461 Publications


2006 | Journal Article | LibreCat-ID: 34891
Asymptotics of number fields and the Cohen–Lenstra heuristics
J. Klüners, Journal de Théorie Des Nombres de Bordeaux 18 (2006) 607–615.
LibreCat | DOI | arXiv
 

2006 | Journal Article | LibreCat-ID: 34890
On the 4-rank of class groups of quadratic number fields
É. Fouvry, J. Klüners, Inventiones Mathematicae 167 (2006) 455–513.
LibreCat | Files available | DOI
 

2006 | Book Chapter | LibreCat-ID: 35958
Cohen–Lenstra Heuristics of Quadratic Number Fields
É. Fouvry, J. Klüners, in: Lecture Notes in Computer Science, Springer Berlin Heidelberg, Berlin, Heidelberg, 2006.
LibreCat | Files available | DOI
 

2006 | Journal Article | LibreCat-ID: 34892
The number of S₄-fields with given discriminant
J. Klüners, Acta Arithmetica 122 (2006) 185–194.
LibreCat | DOI | arXiv
 

2005 | Conference Paper | LibreCat-ID: 16525
Towards Automated Chaos Verification
S. Day, O. Junge, K. Mischaikow, in: EQUADIFF 2003, 2005.
LibreCat | DOI
 

2005 | Journal Article | LibreCat-ID: 16557
Transport in Dynamical Astronomy and Multibody Problems
M. Dellnitz, O. Junge, W.S. Koon, F. Lekien, M.W. Lo, J.E. Marsden, K. Padberg, R. Preis, S.D. Ross, B. Thiere, International Journal of Bifurcation and Chaos (2005) 699–727.
LibreCat | DOI
 

2005 | Journal Article | LibreCat-ID: 16558
Transport of Mars-Crossing Asteroids from the Quasi-Hilda Region
M. Dellnitz, O. Junge, M.W. Lo, J.E. Marsden, K. Padberg, R. Preis, S.D. Ross, B. Thiere, Physical Review Letters (2005).
LibreCat | DOI
 

2005 | Journal Article | LibreCat-ID: 16613
A set oriented approach to optimal feedback stabilization
L. Grüne, O. Junge, Systems & Control Letters (2005) 169–180.
LibreCat | DOI
 

2005 | Journal Article | LibreCat-ID: 16627
A Survey of Methods for Computing (un)stable Manifolds of Vector Fields
B. Krauskopf, H.M. Osinga, E.J. Doedel, M.E. Henderson, J. Guckenheimer, A. Vladimirsky, M. Dellnitz, O. Junge, International Journal of Bifurcation and Chaos (2005) 763–791.
LibreCat | DOI
 

2005 | Conference Paper | LibreCat-ID: 16628
Satellite Formation, a Mobile Sensor Network in Space
A. Krishnamurthy, R. Preis, in: 19th IEEE International Parallel and Distributed Processing Symposium, 2005.
LibreCat | DOI
 

2005 | Conference Paper | LibreCat-ID: 16631
Design and implementation of a hybrid energy supply system for railway vehicles
R. Li, A. Pottharst, N. Frohieke, J. Becker, K. Witting, M. Dellnitz, O. Znamenshchykov, R. Feldmann, in: Twentieth Annual IEEE Applied Power Electronics Conference and Exposition, 2005. APEC 2005., 2005.
LibreCat | DOI
 

2005 | Journal Article | LibreCat-ID: 16684
Covering Pareto Sets by Multilevel Subdivision Techniques
M. Dellnitz, O. Sch�tze, T. Hestermeyer, Journal of Optimization Theory and Applications (2005) 113–136.
LibreCat | DOI
 

2005 | Journal Article | LibreCat-ID: 34894
A counter example to Malle's conjecture on the asymptotics of discriminants
J. Klüners, Comptes Rendus Mathematique 340 (2005) 411–414.
LibreCat | DOI | arXiv
 

2005 | Journal Article | LibreCat-ID: 34893
Computing residue class rings and Picard groups of orders
J. Klüners, S. Pauli, Journal of Algebra 292 (2005) 47–64.
LibreCat | DOI
 

2005 | Misc | LibreCat-ID: 42807
Über die Asymptotik von Zahlkörpern mit vorgegebener Galoisgruppe (Habilitation)
J. Klüners, Über die Asymptotik von Zahlkörpern mit vorgegebener Galoisgruppe (Habilitation), Shaker Verlag, Universiät Kassel, 2005.
LibreCat
 

2005 | Mastersthesis | LibreCat-ID: 43455
Konstruktive Idealtheorie in Quaternionenalgebren (Diplomarbeit)
M. Kirschmer, Konstruktive Idealtheorie in Quaternionenalgebren (Diplomarbeit), Universität Ulm, 2005.
LibreCat
 

2004 | Journal Article | LibreCat-ID: 16500
Global optimization of silicon nanoclusters
I. Chaudhuri, S. Sertl, Z. Hajnal, M. Dellnitz, T. Frauenheim, Applied Surface Science (2004) 108–113.
LibreCat | DOI
 

2004 | Journal Article | LibreCat-ID: 16521
New spectral lower bounds on the bisection width of graphs
S. Bezrukov, R. Elsässer, B. Monien, R. Preis, J.-P. Tillich, Theoretical Computer Science (2004) 155–174.
LibreCat | DOI
 

2004 | Journal Article | LibreCat-ID: 16527
A Rigorous Numerical Method for the Global Analysis of Infinite-Dimensional Discrete Dynamical Systems
S. Day, O. Junge, K. Mischaikow, SIAM Journal on Applied Dynamical Systems (2004) 117–160.
LibreCat | DOI
 

2004 | Journal Article | LibreCat-ID: 16587
Optimal Diffusion Schemes and Load Balancing on Product Graphs
R. Elsässer, B. Monien, R. Preis, A. Frommer, Parallel Processing Letters (2004) 61–73.
LibreCat | DOI
 

Filters and Search Terms

department=99

Search

Filter Publications

Display / Sort

Export / Embed